Alert archive / Indiana / River Flood Warnings in 2021
River Flood Warning 58, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Dec 28, 2021, 8:25 PM EST for Jay County, Indiana. It took effect at Dec 29, 2021, 12:37 AM EST. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2021, 8:25 PM EST (01:25 UTC)
- In effect from
- Dec 29, 2021, 12:37 AM EST
- Expired
- Dec 30, 2021, 7:36 AM EST
- In force
- 31 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jay County, IN
The radar
The Northern Indiana radar (KIWX), 119 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salamonie River at Portland (PORI3). The gauge peaked at 11.79 ft at Dec 29, 2021, 1:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03324200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
672
WGUS43 KIWX 290125
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
825 PM EST Tue Dec 28 2021
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers in Indiana...
Salamonie River at Portland affecting Jay County.
.Recent rain and snow led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Never drive vehicles through flooded areas. The water may be too
deep to allow safe passage. Never allow children to play in or near
flood waters. Stay tuned to NOAA Weather Radio or local media for
further statements and updated forecasts.
Detailed river forecasts and additional information can be found at
www.weather.gov/iwx under Rivers and Lakes.
This statement will be updated within the next 12 to 24 hours.
&&
INC075-291930-
/O.NEW.KIWX.FL.W.0058.211229T0537Z-211230T1236Z/
/PORI3.1.ER.211229T0537Z.211229T1200Z.211229T1236Z.UU/
825 PM EST Tue Dec 28 2021
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Salamonie River at Portland.
* WHEN...From late tonight to Thursday morning.
* IMPACTS...At 11.0 feet, lowland agricultural flooding begins.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 9.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 11.2 feet tomorrow
morning. It will then fall below flood stage tomorrow
morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4042 8505 4044 8505 4043 8500 4045 8498
4045 8492 4042 8492 4040 8500
$$
IWX2 follow-up statements
539
WGUS83 KIWX 290132
FLSIWX
Flood Statement
National Weather Service Northern Indiana
832 PM EST Tue Dec 28 2021
...The Flood Warning is extended for the following rivers in
Indiana...
Wabash River near Linn Grove affecting Adams and Wells Counties.
Wabash River near Bluffton IN affecting Wells County.
...The Flood Warning continues for the following rivers in Indiana...
Salamonie River at Portland affecting Jay County.
.Recent rain and snow led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Never drive vehicles through flooded areas. The water may be too
deep to allow safe passage. Never allow children to play in or near
flood waters. Stay tuned to NOAA Weather Radio or local media for
further statements and updated forecasts.
Caution is urged when walking near riverbanks.
Detailed river forecasts and additional information can be found at
www.weather.gov/iwx under Rivers and Lakes.
This statement will be updated within the next 12 to 24 hours.
&&
INC001-179-291945-
/O.EXT.KIWX.FL.W.0056.000000T0000Z-220102T0600Z/
/LYNI3.1.ER.211228T2054Z.211229T1200Z.220101T0600Z.NO/
832 PM EST Tue Dec 28 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH LATE
SATURDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wabash River near Linn Grove.
* WHEN...Until early Sunday morning.
* IMPACTS...At 12 feet, the flooding of county roads begin, and
agricultural flooding is ongoing, including the low lands east of
Geneva.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 11.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Tuesday was 11.6 feet.
- Forecast...The river is expected to rise to a crest of 12.4
feet tomorrow morning. It will then fall below flood stage
early Saturday morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-291945-
/O.EXT.KIWX.FL.W.0057.211229T1630Z-211231T0600Z/
/BLFI3.1.ER.211229T1630Z.211230T0000Z.211230T0600Z.NO/
832 PM EST Tue Dec 28 2021
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
THURSDAY NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Wabash River near Bluffton IN.
* WHEN...From Wednesday morning to early Friday morning.
* IMPACTS...At 11 feet, River Road at Bluffton begins to flood.
Flood waters isolate the amphitheater at Kehoe Park in Bluffton.
Flooding of agricultural land begins at 10 feet.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 8.6 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 10.2 feet tomorrow
evening. It will then fall below flood stage early Thursday
morning.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4080 8533 4083 8533 4078 8512 4072 8508
4069 8511
$$
INC075-291945-
/O.CON.KIWX.FL.W.0058.211229T0537Z-211230T1236Z/
/PORI3.1.ER.211229T0537Z.211229T1200Z.211229T1236Z.UU/
832 PM EST Tue Dec 28 2021
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Salamonie River at Portland.
* WHEN...From late tonight to Thursday morning.
* IMPACTS...At 11.0 feet, lowland agricultural flooding begins.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 9.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 11.2 feet tomorrow
morning. It will then fall below flood stage tomorrow
morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4042 8505 4044 8505 4043 8500 4045 8498
4045 8492 4042 8492 4040 8500
$$
IWX050
WGUS83 KIWX 291548
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1048 AM EST Wed Dec 29 2021
...The Flood Warning is cancelled for the following rivers in
Indiana...
Salamonie River at Portland affecting Jay County.
Wabash River near Bluffton IN affecting Wells County.
...The Flood Warning continues for the following rivers in Indiana...
Wabash River near Linn Grove affecting Adams and Wells Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Never drive vehicles through flooded areas. The water may be too
deep to allow safe passage. Never allow children to play in or near
flood waters. Stay tuned to NOAA Weather Radio or local media for
further statements and updated forecasts.
Detailed river forecasts and additional information can be found at
www.weather.gov/iwx under Rivers and Lakes.
This statement will be updated within the next 12 to 24 hours.
&&
INC075-291700-
/O.CAN.KIWX.FL.W.0058.000000T0000Z-211229T1548Z/
/PORI3.1.ER.211229T0217Z.211229T0630Z.211229T1147Z.UU/
1048 AM EST Wed Dec 29 2021
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Salamonie River at Portland.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Wednesday the stage was 9.2 feet.
- Forecast...The river is expected to fall to 3.0 feet Sunday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4042 8505 4044 8505 4043 8500 4045 8498
4045 8492 4042 8492 4040 8500
$$
INC179-291700-
/O.CAN.KIWX.FL.W.0057.211229T1630Z-211229T1548Z/
/BLFI3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1048 AM EST Wed Dec 29 2021
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Wabash River near Bluffton IN.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Wednesday the stage was 9.7 feet.
- Forecast...The river is expected to fall to 4.2 feet Monday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4080 8533 4083 8533 4078 8512 4072 8508
4069 8511
$$
INC001-179-301000-
/O.EXT.KIWX.FL.W.0056.000000T0000Z-220101T2100Z/
/LYNI3.1.ER.211228T2054Z.211229T1800Z.211231T2100Z.NO/
1048 AM EST Wed Dec 29 2021
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SATURDAY
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wabash River near Linn Grove.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 12.0 feet, The flooding of county roads begin.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Wednesday the stage was 11.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM EST Wednesday was 11.7 feet.
- Forecast...The river is expected to rise to a crest of 11.8
feet this afternoon. It will then fall below flood stage
Friday afternoon.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
13.8 feet on 07/03/1993.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
JALWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:15 PM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Dec 28, 6:15 PM EST, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 615 PM EST Tue Dec 28 2021 .SYNOPSIS... Issued at 615 PM EST Tue Dec 28 2021 Snow has ended and travel conditions will improve overnight. Filtered sunshine makes a brief appearance Wednesday before another chance of wintry mix comes through overnight Wednesday into early Thursday. && .SHORT TERM...(This Evening through Wednesday) Issued at 240 PM EST Tue Dec 28 2021 Radar suggests isolated convection continues to fire up in the deep moisture and warm sector...and this will gradually shift northward as the afternoon/evening progresses. Heaviest snowfall rates associated with the deeper moisture surge and underlying easterly CAA as the low shifts slowly north and east. As the aforementioned convection moves northward expect to see some enhanced snow rates. The surface easterly flow and surface cold advection will continue to weaken as the surface/BL low broadens and weakens. Isentropic ascent will continue through the evening before the drier air surges into the region around/after 06Z. After a brief round of fog...especially over the areas with snow accumulation...conditions improve through the overnight/early Wednesday. Surface low gradually washes out as the upper level trof shifts eastward to the eastern seaboard. && .LONG TERM...(Wednesday Night through Tuesday) Issued at 240 PM EST Tue Dec 28 2021 Ridge in the Caribbean/SE US continues its hold for the remainder of this week. The pattern begins to change as the western US trof begins to broaden and shift eastward for the New Years weekend. This appears to be in response to a surge of deepening cold air ejecting from out of the Yukon and associated deepening trof near the Aleutian Dateline. Thursday will experience a brief lull in the weather as weak shortwave ridging takes hold. This lull lingers through early in the day Friday before the next shortwave ejects from the Northern Plains and ushers in a baroclinic boundary across the IWX Forecast area. The exact placement and timing is still uncertain, but this will be a primary focus for rain or rain/snow mix persisting into the day Saturday. To add to the uncertainty is the way the models are handling the Four Corners/SW US short wave and deepening of the surface low over the southern/central plains late Friday and Saturday. For it does appear that the system will take a more southerly path and that could be a significant snow producer in the IWX forecast area. Again, it is TOO uncertain as to the exact trajectory and timing to say with confidence when, where or how much snow will fall in the area. Suffice it to say that the New Year && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) Issued at 615 PM EST Tue Dec 28 2021 Midlevel dry slot has brought a rapid end to snow across the area and anticipate dry conditions through Wednesday. IFR will persist for much of the period though with abundant moisture trapped under strong subsidence inversion. Some potential for LIFR ceilings early Wednesday morning but held off for now as ceilings are trending a bit higher than guidance. Also some potential for fog tonight as winds relax but confidence in widespread/dense fog is low. Slow and minor improvement by late Wednesday before another system arrives Wednesday night. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Lewis SHORT TERM...Lewis LONG TERM...Lewis AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 28, 5:13 PM EST, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 513 PM EST Tue Dec 28 2021 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-292215- La Porte-St. Joseph-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton-Kosciusko-Whitley-Allen-White-Cass-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-Branch- Hillsdale-Williams-Defiance-Henry-Paulding-Putnam-Van Wert- 513 PM EST Tue Dec 28 2021 /413 PM CST Tue Dec 28 2021/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-292215- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 513 PM EST Tue Dec 28 2021 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time.
In the hours before
Local storm report, Dec 28, 7:26 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 PM EST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 1 NNE WINONA LAKE 41.24N 85.81W
12/28/2021 M2.9 INCH KOSCIUSKO IN NWS EMPLOYEE
STORM TOTAL AS OF 5 PM ET.
&&
MCDLocal storm report, Dec 28, 7:29 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
729 PM EST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM SNOW 4 NNW NEW HAVEN 41.12N 85.06W
12/28/2021 M1.9 INCH ALLEN IN TRAINED SPOTTER
STORM TOTAL SNOW.
&&
MCDLocal storm report, Dec 28, 7:35 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
735 PM EST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
12/28/2021 M2.8 INCH KOSCIUSKO IN OFFICIAL NWS OBS
STORM TOTAL SNOW. LIGHT DRIZZLE AT
OBSERVATION TIME.
&&
MCDLocal storm report, Dec 28, 7:43 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
743 PM EST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 4 S LEO-CEDARVILLE 41.16N 85.02W
12/28/2021 E3.0 INCH ALLEN IN TRAINED SPOTTER
ESTIMATED STORM TOTAL AS OF 5 PM ET.
&&
MCDLocal storm report, Dec 28, 7:45 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 1 E SALEM CENTER 41.59N 85.11W
12/28/2021 M3.9 INCH STEUBEN IN TRAINED SPOTTER
UPDATED AMOUNT: STORM TOTAL SINCE AROUND 1-2
PM ET. ROADS WERE VERY ICY AND SLUSHY,
SEVERAL CARS OFF THE SIDE OF THE ROAD.
0450 PM SNOW 1 NNE LEO-CEDARVILLE 41.23N 85.01W
12/28/2021 M3.2 INCH ALLEN IN TRAINED SPOTTER
STORM TOTAL FROM 1:40 PM-4:50 PM ET.
0400 PM SNOW AUBURN 41.36N 85.06W
12/28/2021 M3.0 INCH DE KALB IN PUBLIC
STORM TOTAL.
0500 PM SNOW 3 WSW AVILLA 41.35N 85.30W
12/28/2021 M3.0 INCH NOBLE IN CO-OP OBSERVER
CO-OP OBSERVER STATION AVII3 AVILLA 3 SW.
0500 PM SNOW 4 S LEO-CEDARVILLE 41.16N 85.02W
12/28/2021 E3.0 INCH ALLEN IN TRAINED SPOTTER
ESTIMATED STORM TOTAL AS OF 5 PM ET.
0535 PM SNOW 1 NNE FAIRFIELD CENTER 41.50N 85.12W
12/28/2021 M3.0 INCH DE KALB IN TRAINED SPOTTER
STORM TOTAL.
0500 PM SNOW 1 NNE WINONA LAKE 41.24N 85.81W
12/28/2021 M2.9 INCH KOSCIUSKO IN NWS EMPLOYEE
STORM TOTAL AS OF 5 PM ET.
0445 PM SNOW 5 NNW NEW HAVEN 41.13N 85.06W
12/28/2021 M2.8 INCH ALLEN IN TRAINED SPOTTER
STORM TOTAL.
0700 PM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
12/28/2021 M2.8 INCH KOSCIUSKO IN OFFICIAL NWS OBS
STORM TOTAL SNOW. LIGHT DRIZZLE AT
OBSERVATION TIME.
0415 PM SNOW COLUMBIA CITY 41.16N 85.48W
12/28/2021 M2.5 INCH WHITLEY IN NWS EMPLOYEE
0440 PM SNOW 1 SW HUNTERTOWN 41.22N 85.18W
12/28/2021 M2.5 INCH ALLEN IN NWS EMPLOYEE
TOTAL SINCE 2 PM ET, SNOW TAPERING OFF AT
OBSERVATION.
0450 PM SNOW 1 N ANGOLA 41.66N 85.00W
12/28/2021 M2.5 INCH STEUBEN IN PUBLIC
STORM TOTAL.
0530 PM SNOW 3 WSW OAKSHADE 41.66N 84.20W
12/28/2021 M2.5 INCH FULTON OH TRAINED SPOTTER
STORM TOTAL.
0600 PM SNOW NAPOLEON 41.39N 84.13W
12/28/2021 M2.5 INCH HENRY OH EMERGENCY MNGR
STORM TOTAL. NUMEROUS ACCIDENTS IN THE
COUNTY DUE TO SLICK ROADS.
0330 PM SNOW NEW CARLISLE 41.70N 86.51W
12/28/2021 M2.0 INCH ST. JOSEPH IN PUBLIC
TOTAL SINCE APPROXIMATELY 1 PM ET.
0354 PM SNOW AKRON 41.04N 86.02W
12/28/2021 E2.0 INCH FULTON IN TRAINED SPOTTER
STILL LIGHTLY SNOWING AT OBSERVATION, BUT
VERY FINE FLAKES.
0430 PM SNOW HILLSDALE 41.93N 84.64W
12/28/2021 M2.0 INCH HILLSDALE MI PUBLIC
TOTAL AS OF 4:30 PM ET. SNOWING AT
OBSERVATION TIME.
0600 PM SNOW 2 NNW MALINTA 41.34N 84.06W
12/28/2021 M2.0 INCH HENRY OH TRAINED SPOTTER
STORM TOTAL.
0541 PM SNOW 4 NNW NEW HAVEN 41.12N 85.06W
12/28/2021 M1.9 INCH ALLEN IN TRAINED SPOTTER
STORM TOTAL SNOW.
0300 PM SNOW LEESBURG 41.33N 85.85W
12/28/2021 M1.8 INCH KOSCIUSKO IN TRAINED SPOTTER
TOTAL SINCE ABOUT 1 PM ET.
0327 PM SNOW 1 SE DUNLAP 41.63N 85.91W
12/28/2021 M1.8 INCH ELKHART IN TRAINED SPOTTER
NEAR US 33 AND CR-26. TOTAL SINCE ABOUT 1 PM
ET. SEVERAL ACCIDENTS IN THE AREA FROM SLICK
ROADS.
0448 PM SNOW 3 NW FORT WAYNE 41.10N 85.18W
12/28/2021 M1.8 INCH ALLEN IN BROADCAST MEDIA
0507 PM SNOW 1 NE FORT WAYNE 41.08N 85.13W
12/28/2021 M1.7 INCH ALLEN IN COCORAHS
COCORAHS STATION IN-AL-97 FORT WAYNE 1.0 NE.
0254 PM SNOW 1.5 E WINONA LAKE 41.22N 85.79W
12/28/2021 M1.5 INCH KOSCIUSKO IN NWS EMPLOYEE
SNOW ACCUMULATION.
0300 PM SNOW 1 NW SOUTH BEND 41.69N 86.28W
12/28/2021 M1.5 INCH ST. JOSEPH IN BROADCAST MEDIA
TOTAL SINCE AROUND 1 PM ET.
0320 PM SNOW WARSAW 41.24N 85.85W
12/28/2021 E1.5 INCH KOSCIUSKO IN NWS EMPLOYEE
TOTAL SINCE APPROXIMATELY 1PM ET.
0400 PM SNOW CONSTANTINE 41.84N 85.67W
12/28/2021 M1.3 INCH ST. JOSEPH MI TRAINED SPOTTER
SNOW TAPERING OFF, SMALLER FLAKES AT
OBSERVATION TIME. ONLY A COUPLE REPORTS OF
ACCIDENTS THAT HE HAS HEARD OF VIA SCANNER,
BUT ROADS ARE SLUSH AND SNOW COVERED.
0300 PM SNOW ANGOLA 41.64N 85.00W
12/28/2021 M1.1 INCH STEUBEN IN TRAINED SPOTTER
TOTAL SINCE ABOUT 1 PM ET.
0242 PM SNOW AKRON 41.04N 86.02W
12/28/2021 M1.0 INCH FULTON IN PUBLIC
SNOW ACCUMULATION.
0242 PM SNOW AKRON 41.04N 86.02W
12/28/2021 M1.0 INCH FULTON IN PUBLIC
SNOW ACCUMULATION.
0256 PM SNOW 1 S ROSELAND 41.70N 86.25W
12/28/2021 M1.0 INCH ST. JOSEPH IN BROADCAST MEDIA
0300 PM SNOW 1 WSW NILES 41.83N 86.26W
12/28/2021 M1.0 INCH BERRIEN MI MESONET
MESONET STATION NILM4 0.7 SW NILES.
0600 PM SNOW DEFIANCE 41.28N 84.36W
12/28/2021 E1.0 INCH DEFIANCE OH NEWSPAPER
STORM TOTAL.
&&Local storm report, Dec 28, 7:54 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 PM EST TUE DEC 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM SNOW 3 SSE DUNFEE 41.05N 85.31W
12/28/2021 M2.2 INCH ALLEN IN COCORAHS
STORM TOTAL. COCORAHS STATION IN-AL-93.
&&
MCDNearby
River Flood Warnings in Indiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.